EconPapers    
Economics at your fingertips  
 

Response [Anomalies: Risk Aversion]

Matthew Rabin and Richard Thaler

Journal of Economic Perspectives, 2002, vol. 16, issue 2, 229-230

Date: 2002
Note: DOI: 10.1257/0895330027229
References: Add references at CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.e-jep.org/archive/1602/16020229.pdf (application/pdf)
Access to full text is restricted to AEA members.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aea:jecper:v:16:y:2002:i:2:p:229-230

Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions

Access Statistics for this article

Journal of Economic Perspectives is currently edited by Enrico Moretti

More articles in Journal of Economic Perspectives from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().

 
Page updated 2019-03-31
Handle: RePEc:aea:jecper:v:16:y:2002:i:2:p:229-230